Modeling of Prey Predator Problem by a Graph Dierential Equation

Authors

  • J Vasundhara Devi GVP - Prof.V.Lakshmikantham Institute for Advanced Studies GVP COllege of Engineering
  • R V.G Ravi Kumar GVP - Prof.V.Lakshmikantham Institute for Advanced Studies GVP COllege of Engineering

Keywords:

Simple Graph, Pseudo simple graph, product of graphs, graph dierential equation and prey predator model.

Abstract

Abstract : In this paper, we introduce new concepts like a pseudo simple
graph, product of two graphs and obtain a sucient condition which will
guarantee that the solution of the IVP of a graph dierential equation has
the same nature as its graph of initial conditions. Further, we model the well
known prey-predator problem by graph dierential equations and show that
the nonlinearity is naturally preserved.

Author Biographies

J Vasundhara Devi, GVP - Prof.V.Lakshmikantham Institute for Advanced Studies GVP COllege of Engineering

R V.G Ravi Kumar, GVP - Prof.V.Lakshmikantham Institute for Advanced Studies GVP COllege of Engineering

Downloads

How to Cite

Vasundhara Devi, J., & Ravi Kumar, R. V. (2014). Modeling of Prey Predator Problem by a Graph Dierential Equation. European Journal of Pure and Applied Mathematics, 7(1), 37–44. Retrieved from https://www.ejpam.com/index.php/ejpam/article/view/1901